Absolute stability in delay equations

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

An equilibrium of a delay equation is said to be absolutely stable if it is asymptotically stable for all delays. This is equivalent to a certain characteristic equation's having all its roots in the left half-plane for all delays. We obtain a simple necessary and sufficient condition for absolute stability of a class of delay equations.

Original languageEnglish (US)
Pages (from-to)185-191
Number of pages7
JournalJournal of Differential Equations
Volume69
Issue number2
DOIs
StatePublished - Sep 15 1987
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Absolute stability in delay equations'. Together they form a unique fingerprint.

  • Cite this